Weiwei Sun
Results

Journal Article
A New Composite Quadrature Rule
Advances in Applied Mathematics and Mechanics, Vol. 5 (2013), Iss. 4 : pp. 595–606

Journal Article
Analysis of L1-Galerkin FEMs for Time-Fractional Nonlinear Parabolic Problems
Communications in Computational Physics, Vol. 24 (2018), Iss. 1 : pp. 86–103

Journal Article
The Stability and Convergence of Fully Discrete Galerkin-Galerkin FEMs for Porous Medium Flows
Communications in Computational Physics, Vol. 15 (2014), Iss. 4 : pp. 1141–1158

Journal Article
Efficient Galerkin-Mixed FEMs for Incompressible Miscible Flow in Porous Media
International Journal of Numerical Analysis and Modeling, Vol. 17 (2020), Iss. 3 : pp. 350–367

Journal Article
Convergence and Stability of Explicit/Implicit Schemes for Parabolic Equations with Discontinuous Coefficients
International Journal of Numerical Analysis and Modeling, Vol. 1 (2004), Iss. 2 : pp. 131–146

Journal Article
A Novel Numerical Approach to Time-Fractional Parabolic Equations with Nonsmooth Solutions
Numerical Mathematics: Theory, Methods and Applications, Vol. 14 (2021), Iss. 2 : pp. 355–376